Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 11, Issue 4, Pages 297-311
http://dx.doi.org/10.1080/17486701003670833

A Classification System for Hospital-Based Infection Outbreaks

1Department of Medical Physics, Hull and East Yorkshire Hospitals NHS Trust, Hull, UK
2Department of Computer Science, University of Hull, Hull, UK
3Infection Control, Hull and East Yorkshire Hospitals NHS Trust, Hull, UK

Received 16 February 2009; Accepted 21 January 2010

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul S. Ganney, Maurice Madeo, and Roger Phillips, “A Classification System for Hospital-Based Infection Outbreaks,” Computational and Mathematical Methods in Medicine, vol. 11, no. 4, pp. 297-311, 2010. https://doi.org/10.1080/17486701003670833.